Alert archive / Pennsylvania / Flash Flood Warnings in 2023
Flash Flood Warning 3, NWS State College, PA
NWS State College, PA issued this flash flood warning at Jul 9, 2023, 9:22 AM EDT for Columbia County, Lycoming County, Sullivan County, Pennsylvania. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2023, 9:22 AM EDT (13:22 UTC)
- Expired
- Jul 9, 2023, 1:15 PM EDT
- In force
- 4 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Columbia County, PA, Lycoming County, PA, Sullivan County, PA
The radar
The Binghamton radar (KBGM), 103 km from the middle of the area, began a volume at 13:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 1.4 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1094 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
199
WGUS51 KCTP 091322
FFWCTP
PAC037-081-113-091715-
/O.NEW.KCTP.FF.W.0003.230709T1322Z-230709T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service State College PA
922 AM EDT Sun Jul 9 2023
The National Weather Service in State College has issued a
* Flash Flood Warning for...
Northern Columbia County in central Pennsylvania...
East Central Lycoming County in north central Pennsylvania...
Sullivan County in north central Pennsylvania...
* Until 115 PM EDT.
* At 922 AM EDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
1 and 4 inches of rain have fallen. Additional rainfall amounts of
1 to 2 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Hughesville, Jamison City, Waller, Biggertown, Muncy Valley,
Central, Ricketts Glen State Park, Lairdsville, Benton, Picture
Rocks, Dushore, Laporte, Stillwater, Forksville and Eagles Mere.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 4156 7654 4154 7622 4131 7631 4121 7632
4115 7629 4116 7664 4125 7676
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
Dangelo1 follow-up statement
581
WGUS71 KCTP 091523
FFSCTP
Flash Flood Statement
National Weather Service State College PA
1123 AM EDT Sun Jul 9 2023
PAC037-081-113-091715-
/O.CON.KCTP.FF.W.0003.000000T0000Z-230709T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Columbia PA-Lycoming PA-Sullivan PA-
1123 AM EDT Sun Jul 9 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 PM EDT THIS
AFTERNOON FOR NORTHERN COLUMBIA, EAST CENTRAL LYCOMING AND SULLIVAN
COUNTIES...
At 1123 AM EDT, Doppler radar and automated rain gauges continue to
indicate that thunderstorms produce heavy rain across the warned
area. Between 1 and 4 inches of rain have fallen. Additional
rainfall amounts of 1 to 2 inches are possible in the warned area.
Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Hughesville, Jamison City, Waller, Biggertown, Muncy Valley,
Central, Ricketts Glen State Park, Lairdsville, Benton, Picture
Rocks, Dushore, Laporte, Stillwater, Forksville and Eagles Mere.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 4156 7654 4154 7622 4131 7631 4121 7632
4115 7629 4116 7664 4125 7676
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
DangeloWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jul 9, 3:33 AM EDT, 5 hours 49 minutes earlier.
Area forecast discussion, Jul 9, 3:33 AM EDT, 5 hours 49 minutes before
Area Forecast Discussion National Weather Service State College PA 333 AM EDT Sun Jul 9 2023 .SYNOPSIS... A deepening upper level trough and moisture-laden cold front will bring several rounds of heavy showers and thunderstorms to the region today into early this evening. After a mostly cloudy and cooler day Monday with lingering scattered showers, high pressure at the surface and aloft will return for Tuesday with mostly sunny skies, slightly below normal high temperatures and comfortable humidity. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A few, relatively small cluster of SHRA/TSRA were moving NE across the Central and Northern Mtns at 07Z. The more prominent southern multicell cluster that's just exiting the KUNV area was linked to a compact, but well-defined mid-upper level cold pool and N/S sfc trough. A larger/more significant mid-Apr level shortwave will lift NE across the Central and Eastern part of the CWA late this morning and this afternoon along and just in advance of a cold front. Enhanced Meso-B diff PVA/uvvel from this feature and focused lift along the cold front and aforementioned sfc trough, and a marine layer boundary/old stalled out front across our SE zones will all combine to bring rapid development/areal expansion of heavy showers/TSRA. These dynamics working with the approx 2.0 inch PWAT air and shrinking MBE Velocity vectors this afternoon will lead to the potential for training TSRA and excessive rainfall rates of over 2 inches per hour - bringing the likelihood of localized flash flooding over roughly the Eastern half of our CWA. The greatest threat for flash flooding appears to be in the 16-22Z window today, and especially over the Susq Valley north to the Ncent Mtns, where the lowest hourly and 3 hourly FFG values of only around an inch and 1.5 inches respectively are found. in addition, some of the taller precip cores could collapse to produce transient mini bow echoes and localized SVR wind gusts across the Susq Valley and points east this afternoon. Previous... Clouds may keep temps up a few degs from going mins, and 70 dewpoints in the SE will keep it muggy thru the night. Focus remains on heavy rain and severe threat for Sunday afternoon and evening. Hydro discussion below covers all the particulars of that realm. Temperatures will probably be hampered in their rise by layered cloud cover. But, convective initiation should occur in the late morning or right around noon at the latest, growing rapidly. Eastern half of central PA will receive the brunt of heavy rain based on timing, with CAMs generally painting 1 to 3 inch range over those areas. Inst. rainfall rates will certainly approach 4-5" per hour with training cells in weak boundary layer flow potentially training to produce 4"+ event totals. Thus will continue to mention +RA with the TSRA over the E. Model CAPE exceeds 2000 J/kg over southeast PA which more than justifies SLGT risk for the area. There is still the potential for clouds to limit the heating/sfc CAPE, in which case hydro would remain the main concern. Updated briefing did play up SVR potential a big from previous while stressing the FF threat. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/... Showers and storms will taper off tonight, as pivot point for support for showers and storms lifts northeast away from our area. This being a good thing, as the rain could be especially heavy for a several hour period, as the system starts to go negative tilt a bit. Model show much lower dewpoint air moving in late tonight. For Monday, there could a shower or storm across far east, but again, the support is out of our area. && .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... At the beginning of the extended period, the low pressure system that will have dumped several inches of rain across the northeast will exit our area. Upper ridging and a center of high pressure at the surface will usher in mostly clear skies Monday night through Tuesday night. Tuesday looks like the best weather day of the week with ample sunshine, seasonable temperatures, and slightly lower humidity. By midweek, the prevailing weather pattern will return to form with an upper trough parked over the northeast. Occasional shortwaves will traverse along it, providing energy to kick off showers and thunderstorms. The wet and muggy pattern will result in daily rain chances with dewpoints in the 60 to 70 degree range. PWAT values will approach 2 inches again by the end of the week, which could lead to additional flooding concerns. The good news is that this will continue to chip away at drought conditions across the region. Expect highs in the 80s and 90s each day and lows generally in the 60s to mid 70s. Heat index values may get into the mid 90s in the Lower Susquehanna Valley a few days this week, but triple digit heat is fortunately not in the forecast yet! && .AVIATION /07Z SUNDAY THROUGH THURSDAY/... High and mid-level clouds continue to pass over head this morning and cloudiness will continue to increase through daybreak. It will be a muggy and showery day, and some thunder is likely by afternoon. Localized downpours are a good bet, especially across the eastern half of PA, which will undoubtedly cause at least brief vsby restrictions from time to time. Drying should occur Sunday evening as the showers/storms pull to our east and drier air attempts to work in from the west. Wet ground following Sunday's rainfall could lead to some formation of fog Sunday night. Outlook... Mon...Lingering chc of showers and t-storms, mainly east. Tue-Wed...Predominantly VFR w/ no sig wx. Thur...Sct SHRA mainly late-day, and mainly in the west. && .HYDROLOGY... Flash flooding is a notable concern for this afternoon/early this evening. The Weather Prediction Center continues to highlight approx the eastern third of Pennsylvania (the area along and east of US-15) in a Moderate Risk of Excessive Rainfall. On average, somewhere in PA sees a MDT risk for excessive rain (as issued by WPC) just 5 days per year. The current Flood Watch from 12PM to 10PM looks in good shape for the eastern third-half of our CWA. PWATs of 1.5 to 2 inches will combine with slow storm motions/localized training to produce heavy rainfall and the potential for flash flooding. The key message remains on point: 1-3 inch rainfall totals with local bullseyes of 4" or more. Flash Flood Guidance is highest across the south central mountains, where it would take >3 inches of rain in an hour to create issues. Meanwhile, in parts of the Susquehanna Valley (Williamsport to Harrisburg), just an inch or two could create issues. At this time, it seems the threat for any river flooding is negligible. Headwater guidance from the Middle Atlantic River Forecast Center indicates it would take 3+" across a decent sized area to send any river points to flood stage. That being said, torrential rainfall could cause rapid rises on smaller streams and creeks. Thanks to antecedent wet conditions across portions of the state and the potential for very heavy rainfall Sunday afternoon, the risk for flash flooding is higher tomorrow than most other days of the year. The climatology put together by Pennsylvania State Meteorologist Jeff Jumper showed that Pennsylvania averages 5 to 6 days with a Moderate Risk or higher from WPC. Please monitor the weather tomorrow afternoon and never drive through flooded roadways. && .CTP WATCHES/WARNINGS/ADVISORIES... Flood Watch from noon EDT today through this evening for PAZ028-036-037-041-042-046-049>053-056>059-063>066. && SYNOPSIS...Lambert/DeVoir NEAR TERM...Lambert/DeVoir SHORT TERM...Lambert/DeVoir LONG TERM...Banghoff AVIATION...Evanego/Banghoff HYDROLOGY...Banghoff/Lambert
Hazardous weather outlook, Jul 9, 4:38 AM EDT, 4 hours 44 minutes before
Hazardous Weather Outlook National Weather Service State College PA 438 AM EDT Sun Jul 9 2023 PAZ028-036-037-041-042-046-049>053-056>059-063>066-100845- Juniata-Franklin-Tioga-Northern Lycoming-Sullivan-Southern Lycoming- Union-Snyder-Montour-Northumberland-Columbia-Perry-Dauphin- Schuylkill-Lebanon-Cumberland-Adams-York-Lancaster- 438 AM EDT Sun Jul 9 2023 ...FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flood Watch. In addition, a few thunderstorms could become severe, producing localized damaging wind gusts. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ004>006-010>012-017>019-024>027-033>035-045-100845- Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin- Somerset-Bedford-Fulton-Southern Clinton- 438 AM EDT Sun Jul 9 2023 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather.
In the hours before
Special weather statement, Jul 9, 4:30 AM EDT, 4 hours 52 minutes before
Special Weather Statement
National Weather Service State College PA
430 AM EDT Sun Jul 9 2023
PAZ042-053-090900-
Columbia PA-Sullivan PA-
430 AM EDT Sun Jul 9 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL COLUMBIA AND
SOUTHEASTERN SULLIVAN COUNTIES THROUGH 500 AM EDT...
At 429 AM EDT, Doppler radar was tracking a strong thunderstorm 17
miles northwest of Berwick, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation
possible.
Locations impacted include...
Jamison City, Waller, Ricketts Glen State Park, Central and Fairmount
Spgs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with this storm and may lead
to localized flooding of small streams and poor drainage areas. Do
not drive your vehicle through flooded roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 4134 7629 4131 7631 4122 7632 4121 7634
4123 7644 4131 7647 4146 7625
TIME...MOT...LOC 0829Z 233DEG 20KT 4129 7639
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
LambertSpecial weather statement, Jul 9, 5:13 AM EDT, 4 hours 9 minutes before
Special Weather Statement
National Weather Service State College PA
513 AM EDT Sun Jul 9 2023
PAZ041-042-046-051-053-091015-
Columbia PA-Southern Lycoming PA-Sullivan PA-Northern Lycoming PA-
Montour PA-
513 AM EDT Sun Jul 9 2023
...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL MONTOUR...EASTERN
LYCOMING...NORTHWESTERN COLUMBIA AND SULLIVAN COUNTIES THROUGH 615 AM
EDT...
At 513 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles south of Canton to 12 miles north of
Danville. Movement was northeast at 25 mph.
HAZARD...Winds up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hughesville, Jamison City, Waller, Kettle Creek Gorge, Lairdsville,
Ricketts Glen State Park, Central, Exchange, Biggertown, Muncy
Valley, Lincoln Falls, Barbours, Shunk, Picture Rocks, Dushore,
Laporte, Forksville, Eagles Mere and Hillsgrove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4149 7624 4131 7631 4124 7632 4107 7668
4151 7691 4159 7681 4158 7676 4154 7623
TIME...MOT...LOC 0913Z 226DEG 23KT 4148 7676 4114 7665
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
BanghoffSpecial weather statement, Jul 9, 7:46 AM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service State College PA
746 AM EDT Sun Jul 9 2023
PAZ046-051>053-091230-
Columbia PA-Southern Lycoming PA-Northumberland PA-Montour PA-
746 AM EDT Sun Jul 9 2023
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL NORTHUMBERLAND...
MONTOUR...SOUTHEASTERN LYCOMING AND NORTHWESTERN COLUMBIA COUNTIES
THROUGH 830 AM EDT...
At 746 AM EDT, Doppler radar was tracking a strong thunderstorm over
Danville, moving north at 20 mph.
HAZARD...Winds up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation
possible.
Locations impacted include...
Bloomsburg, Danville, Northumberland, Elysburg, Riverside, Fernville,
Mechanicsville, Buckhorn, Jerseytown, Rohrsburg, Iola, Eyers Grove,
Exchange, Mooresburg, Stonington, Millville, Snydertown,
Washingtonville and Stillwater.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4083 7658 4089 7681 4125 7670 4116 7637
TIME...MOT...LOC 1146Z 199DEG 16KT 4094 7667
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MartinSpecial weather statement, Jul 9, 8:14 AM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service State College PA
814 AM EDT Sun Jul 9 2023
PAZ042-091245-
Sullivan PA-
814 AM EDT Sun Jul 9 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN SULLIVAN COUNTY
THROUGH 845 AM EDT...
At 814 AM EDT, Doppler radar was tracking a strong thunderstorm 14
miles south of Wyalusing, moving northeast at 20 mph.
HAZARD...Winds up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation
possible.
Locations impacted include...
Dushore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4138 7628 4137 7628 4136 7642 4153 7648
4156 7639 4154 7623 4152 7622
TIME...MOT...LOC 1214Z 255DEG 17KT 4147 7636
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MartinSpecial weather statement, Jul 9, 8:28 AM EDT, 54 minutes before
Special Weather Statement
National Weather Service State College PA
828 AM EDT Sun Jul 9 2023
PAZ051>053-091300-
Columbia PA-Northumberland PA-Montour PA-
828 AM EDT Sun Jul 9 2023
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL NORTHUMBERLAND...
SOUTHERN MONTOUR AND CENTRAL COLUMBIA COUNTIES THROUGH 900 AM EDT...
At 828 AM EDT, Doppler radar was tracking a strong thunderstorm over
Danville, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation
possible.
Locations impacted include...
Bloomsburg, Berwick, Danville, Elysburg, Riverside, Trevorton,
Catawissa, Mifflinville, Lightstreet, Almedia, Fernville,
Mechanicsville, Buckhorn, Numidia, Rupert, Slabtown, Rohrsburg,
Mainville, Stonington and Shumans.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4093 7623 4077 7664 4096 7673 4119 7631
4113 7627 4114 7623 4103 7623 4095 7621
TIME...MOT...LOC 1228Z 239DEG 24KT 4092 7659
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MartinSpecial weather statement, Jul 9, 9:08 AM EDT, 14 minutes before
Special Weather Statement
National Weather Service State College PA
908 AM EDT Sun Jul 9 2023
PAZ028-056-091345-
Perry PA-Juniata PA-
908 AM EDT Sun Jul 9 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN JUNIATA AND
NORTHEASTERN PERRY COUNTIES THROUGH 945 AM EDT...
At 907 AM EDT, Doppler radar was tracking a strong thunderstorm 17
miles east of Lewistown, moving northeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Newport, Richfield, Mexico, Ickesburg, Liverpool, Thompsontown,
Millerstown and East Salem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with this storm and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4044 7734 4053 7738 4068 7718 4068 7715
4069 7711 4068 7709 4068 7704 4066 7703
4066 7701 4064 7700 4064 7699 4060 7695
4057 7699 4052 7698
TIME...MOT...LOC 1307Z 234DEG 16KT 4054 7725
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
DangeloThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 11:21 PM EDT | Special Weather Statement | CTP | Somerset | 24 min |
| Jul 8, 11:45 PM EDT | Special Weather Statement | CTP | Bedford | 30 min |
| Jul 9, 12:42 AM EDT | Special Weather Statement | CTP | Bedford | 48 min |
| Jul 9, 4:19 AM EDT | Special Weather Statement | CTP | Union | 41 min |
| Jul 9, 4:30 AM EDT | Special Weather Statement | CTP | Sullivan | 30 min |
| Jul 9, 5:08 AM EDT | Areal Flood Advisory | CTP | Columbia, Sullivan | 2 hr |
| Jul 9, 5:13 AM EDT | Special Weather Statement | CTP | Sullivan | 62 min |
| Jul 9, 7:46 AM EDT | Special Weather Statement | CTP | Montour | 44 min |
| Jul 9, 8:14 AM EDT | Special Weather Statement | CTP | Sullivan | 31 min |
| Jul 9, 8:28 AM EDT | Special Weather Statement | CTP | Columbia | 32 min |
| Jul 9, 8:44 AM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland | 61 min |
| Jul 9, 8:54 AM EDT | Areal Flood Advisory | CTP | Columbia, Lycoming, Montour, Northumberland, Sullivan | 3 hr |
| Jul 9, 9:08 AM EDT | Special Weather Statement | CTP | Juniata | 37 min |
| Jul 9, 9:53 AM EDT | Special Weather Statement | CTP | Perry | 52 min |
| Jul 9, 10:03 AM EDT | Severe Thunderstorm Warning | CTP | Juniata, Perry | 57 min |
| Jul 9, 10:39 AM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Juniata, Northumberland, Perry, Snyder | 51 min |
| Jul 9, 11:08 AM EDT | Areal Flood Advisory | CTP | Columbia, Dauphin, Juniata, Montour, Northumberland, Perry and 1 more | 3 hr |
| Jul 9, 11:36 AM EDT | Flash Flood Warning | CTP | Juniata, Perry | 4 hr |
| Jul 9, 11:46 AM EDT | Special Weather Statement | CTP | Adams | 29 min |
| Jul 9, 11:56 AM EDT | Flash Flood Warning | CTP | Columbia, Montour, Northumberland, Snyder | 4 hr |
| Jul 9, 12:13 PM EDT | Special Weather Statement | CTP | Lebanon | 17 min |
| Jul 9, 12:21 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Franklin | 3 hr |
| Jul 9, 12:35 PM EDT | Special Weather Statement | CTP | Dauphin | 40 min |
| Jul 9, 12:47 PM EDT | Special Weather Statement | CTP | Union | 28 min |
| Jul 9, 1:03 PM EDT | Special Weather Statement | CTP | Lycoming | 27 min |
| Jul 9, 1:16 PM EDT | Areal Flood Advisory | CTP | Columbia, Lycoming, Sullivan | 3 hr |
| Jul 9, 1:46 PM EDT | Areal Flood Advisory | CTP | Cumberland, Dauphin, York | 35 min |
| Jul 9, 2:10 PM EDT | Areal Flood Advisory | CTP | Lancaster, Lebanon | 111 min |
| Jul 9, 2:21 PM EDT | Flash Flood Warning | CTP | Cumberland, Dauphin, York | 117 min |
| Jul 9, 2:48 PM EDT | Special Weather Statement | CTP | York | 42 min |
| Jul 9, 3:09 PM EDT | Areal Flood Advisory | CTP | Lancaster, Lebanon | 3 hr |
| Jul 9, 3:10 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 20 min |
| Jul 9, 3:16 PM EDT | Special Weather Statement | CTP | Lancaster | 29 min |
| Jul 9, 3:27 PM EDT | Areal Flood Warning | CTP | Dauphin, Juniata, Northumberland, Perry, Snyder | 3 hr |
| Jul 9, 3:29 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 31 min |
| Jul 9, 3:43 PM EDT | Areal Flood Advisory | CTP | Columbia, Montour, Northumberland, Snyder | 3 hr |
| Jul 9, 4:18 PM EDT | Areal Flood Advisory | CTP | Cumberland, Dauphin, York | 53 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.